Support Care Cancer 2016 11 23;24(11):4483-5. Epub 2016 Jul 23.
Department of Radiation Oncology, University of Tokyo Hospital, 7-3-1, Bunkyo-ku, Hongo, 113-8655, Tokyo, Japan.
|PDF Download - Full Text Link
( Please be advised that this article is hosted on an external website not affiliated with PubFacts.com)
Ann Pharmacother 2014 May 27;48(5):626-32. Epub 2014 Feb 27.
Virginia Commonwealth University Health System/Medical College of Virginia Hospitals, Richmond, VA, USA.
Objective: To review the literature evaluating serotonin-norepinephrine reuptake inhibitors (SNRIs) for chemotherapy-induced peripheral neuropathy (CIPN).
Data Sources: A PubMed search (1966-January 2014) was performed using the key terms serotonin-norepinephrine reuptake inhibitor, desvenlafaxine, duloxetine, milnacipran, venlafaxine, chemotherapy, and peripheral neuropathy. Bibliographies of select articles were examined for additional references and abstracts. Read More
Eur J Cancer Care (Engl) 2017 Mar 25;26(2). Epub 2015 Nov 25.
Mount Sinai Medical Center, Division of Hematology/Medical Oncology: Tisch Cancer Institute, New York, NY, USA.
Duloxetine is an effective treatment for oxaliplatin-induced painful chemotherapy-induced peripheral neuropathy (CIPN). However, predictors of duloxetine response have not been adequately explored. The objective of this secondary and exploratory analysis was to identify predictors of duloxetine response in patients with painful oxaliplatin-induced CIPN. Read More
Int J Clin Oncol 2015 Oct 12;20(5):866-71. Epub 2015 Mar 12.
Department of Medical Oncology/Hematology, Sapporo Medical University School of Medicine, Sapporo, Japan.
Background: Chemotherapy-induced peripheral neuropathy (CIPN) is difficult to manage. A phase III trial conducted in the United States demonstrated that duloxetine was effective for CIPN caused by taxane and platinum-based chemotherapy. No randomized trial of duloxetine for CIPN has been conducted in Japan. Read More
Korean J Anesthesiol 2014 Jul 29;67(1):4-7. Epub 2014 Jul 29.
Department of Anesthesiology and Pain Medicine, The Catholic University of Korea College of Medicine, Seoul, Korea.
Chemotherapy-induced peripheral neuropathy (CIPN) is one of the most serious complications associated with anticancer drugs. CIPN leads to a lower quality of life and dysfunction of the sensory, motor, and autonomic systems, and often causes patients to discontinue chemotherapy. It is usually misdiagnosed and undertreated due to a lack of consensus and unclear pathophysiology, for which many mechanisms have been suggested, including mitochondrial dysfunction, various pain mediators, abnormal spontaneous discharge in A and C fibers, and others. Read More